# SDR TWAA0101109

- Difficulty date: January 11, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FLOORBEAM AT STA 193 AND BETWEEN LBL 16 IN TO 43 IN.  MADE NEW FLOOR SUPPORT EXTRUSION AND INSTALLED FLOOR SUPPORT PER SRM 51-30-0 RIVETS.
